# SDR AALA20160721008

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 76,502 hours, 40,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING EXIT SIGNS ARE DIM.  REMOVED AND REPLACED THE BATTERY ASSEMBLY 33-50-00.
